Your browser do not support script. Here are news slide. Research staff

Chen, Yi-Chiuan

Personal web page :


Research interests: Dynamical Systems, in particular, anti-integrable limits, arithmetic dynamics, billiard systems, chaos, Hamiltonian dynamics, Hénon maps, slow-fast systems, quadratic maps.

Email : ycchen AT
Phone:+886 2 2368-5999 ext. 630
Fax: +886 2 2368-9771

Publications : :

1.  Flow Instability in a Cylinder with Counter-Rotating Top and Bottom, MSc Thesis, National Taiwan Univ (1993), 0-0
2.  Anti-integrability in Lagrangian Systems, PhD Thesis, Univ of Cambridge (2002), 0-0
3.  Multibump trajectories continued from the anti-integrable limit for Lagrangian systems, Regular & Chaotic Dynamics , 8(2003), 243-257
4.  Anti-integrability in scattering billiards, Dynamical Systems , 19(2004), 145-159
5.  Bernoulli shift for second order recurrence relations near the anti-integrable limit, Discrete and Continuous Dynamical Systems B , 5(2005), 587-598
6.  Smale horseshoe via the anti-integrability, Chaos, Solitons and Fractals , 28(2006), 377-385
7.  Shift automorphisms for tent map: an algebraic proof, Far East Journal of Dynamical Systems , 8(2006), 81-86
8.  Anti-integrability for the logistic maps, Chinese Annals of Mathematics B , 28(2007), 219-224
9.  Family of invariant Cantor sets as orbits of differential equations, International Journal of Bifurcation and Chaos , 18(2008), 1825-1843
10.  (with F Zhang, Z Chen) Clique-inserted-graphs and spectral dynamics of clique-inserting, Journal of Mathematical Analysis and Applications , 349(2009), 211-225
11.  On topological entropy of billiard tables with small inner scatterers, Advances in Mathematics , 224(2010), 432-460
12.  Family of Julia sets as orbits of differential equations, RIMS Kokyuroku , 1699(2010), 1-12
13.  (with T Kawahira, H-L Li, J-M Yuan) Family of invariant Cantor sets as orbits of differential equations. II: Julia sets, International Journal of Bifurcation and Chaos , 21(2011), 77-99
14.  (with B Li) Chaotic and topological properties of β-transformations, Journal of Mathematical Analysis and Applications , 383(2011), 585-596
15.  (with L-C Yeh, I-G Jiang) Chaotic orbits in a planar three-center problem of slightly negative energy, International Journal of Bifurcation and Chaos , 22(2012), 123004001-123004016
16.  (with C Baesens, R S MacKay) Abrupt bifurcations in chaotic scattering: view from the anti-integrable limit, Nonlinearity , 26(2013), 2703-2730([2013 Highlights Collection selected and certified by the Nonlinearity])
17.  (with S-S Chen, J-M Yuan) Topological horseshoes in travelling waves of discretized nonlinear wave equations, Journal of Mathematical Physics , 55(2014), 42701001-42701017
18.  Abrupt bifurcation, chaotic scattering, and anti-integrable limit, RIMS Kokyuroku , 1901(2014), 47-54
19.  (with W-T Lin) Family of Smale-Williams solenoid attractors as solutions of differential equations: exact formula and conjugacy, International Journal of Bifurcation and Chaos , 25(2015), 1550137001-1550137009
20.  A proof of Devaney-Nitecki region for the Henon mapping using the anti-integrable limit, Submitted (2017)
21.  Transitions and anti-integrable limits for multi-hole Sturmian systems and Denjoy counterexamples, Submitted (mp_arc 16-78) (2017)
22.  (with T Kawahira) From Cantor to semi-hyperbolic parameters along external rays, Preprint (arXiv:1803.03130) (2018)
23.  (with Q Yang, B Ling, W Liu) On the distal and asymptotic sets for β-transformations, Submitted (2017)